Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Gabapentin interact with Ultracet?

Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1794 Questions

default
Posted on Mon, 8 May 2017 in Brain and Spine
Question: My mom is 92 and has one kidney . Shes having really bad back pain and nerve pain down leg and groin area. She has high blood pressure. Also a fib ( usually controlled) .She has been taking Ultracet ( 37.5 mg Tramadol plus 375 Tylenol) and they prescribed yesterday 100 mg of gabbapentin (neurontin) for leg nerve pain. Is it ok for her to take both.?what might we watch for. Is taking both together ok. The Ultracet makes her sleep a little.
doctor
Answered by Dr. Ajay Panwar 1 hour later
Brief Answer:
No.It should not cause any problem.

Detailed Answer:
Hi,
Thanks for being on HealthcareMagic,
I am Dr.Ajay Panwar, Neurologist, here to answer your query.

No.It is not usual that Gabapentin and Ultracet will cause any problem. She can take both. There is no significant interaction between them.

Mild sleepiness with Ultracet will improve soon.

Hope that helps.If you have any further questions ,I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Back pain

doctor1 MD

Dear doc, We are planning to have a baby and we did not take any precautions since Feb 28th.Now I am having severe back pain,leg pains and bloated...

doctor1 MD

Since two months i am suffering from back pain (right side) in the middle and towards the right hand and some times i find it very difficult to...

doctor1 MD

Hello Dr - My husband aged 49, normal height and weight has had severe lower back pain since April 2011.An MRI revealed he has two slipped discs....

doctor1 MD

hi doctor, I have severe back pain from top to bottom.Especially it is more in the centre.For the past two days my right hand is aching a lot....

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?